Sh:792

Bib entry
@article{Sh:792,
 author = {Shelah, Saharon and Zapletal, Jind{\v{r}}ich},
 title = {{Games with creatures}},
 journal = {Comment. Math. Univ. Carolin.},
 fjournal = {Commentationes Mathematicae Universitatis Carolinae},
 volume = {44},
 number = {1},
 year = {2003},
 pages = {9--21},
 issn = {0010-2628},
 mrclass = {03E60 (03E40)},
 mrnumber = {2045842},
 mrreviewer = {Tetsuya Ishiu},
 note = {\href{https://arxiv.org/abs/math/0212042}{arXiv: math/0212042}},
 arxiv_number = {math/0212042}
}